| Catalog Number |
8206H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that the patient underwent bypass surgery on (b)(6) 2019 and suture was used.During the procedure, the suture broke with only minimal tension.There were no adverse patient consequences reported.
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 11/11/2019.A manufacturing record evaluation was performed for the finished device batch kkq514 and no non-conformances were identified.Additional investigation summary: one empty opened box and unopened samples of product code 8206, lot kkq514 were returned for analysis.The complaint sample was not received for evaluation.During the visual inspection of samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strand and no defects, damaged or suture breakage were observed.A functional test was performed and the tensile strength force was above the minimum requirement.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the representative samples, no breakage suture was found and the tested samples met the finished goods requirements.